# SDR SIMA982748

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5367800920102
- Condition: Corroded
- Location: Bs 36-38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND THE RIGHT FLOOR SUPPORT BETWEEN FRAMES 36 AND 38 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT.  AIRCRAFT RETURNED TO SERVICE.  (M)
